# SDR SWIA2020090952390

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 605.00 BETWEEN STGR 26R AND STGR 23L.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED FS 605.00 BETWEEN STR 26R AND 23L, IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  WEIGHT AND BALANCE NOT AFFECTED DUE TO PART FOR PART REPLACEMENT.
